Article citationsMore>>

M. Kanj and Y. Abousleiman, “Porothermoelastic analyses of anisotropic hollow cylinders with applications,” International Journal for Numerical and Analytical Methods in Geomechanics, Vol. 29, No. 1, pp. 103?126, 2005.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.